# SDR YENA2023031400235

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: THE LEFT INBD PYLON SPAR CRACKED; REF TOMX NRC 00283 WO 2162 INBD SPAR AT LH PYLON WAS REPLACED PER EMB-190 SRM 51-43-03 AND SRM 51-43-04, ETI-190-23-516 REV. 2, ETD2023-190-003959 REV. A & E23-131-01.'
